# SDR DALA2023032002053

- Difficulty date: March 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 85,511 hours, 11,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 1R HARD TO DISARM.   REPLACED AFT SPRING IN MECHANISM SHAFT. ADJUSTED EMERGENCY ESCAPE SLIDE RELEASE MECH. REMOVED + INSTALLED SLIDE. VERIFIED FINAL SAFETY AND OPS CHECK OF ESCAPE SLIDE RLEASE MECHANISM.
